Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 340, NWS Omaha, NE
NWS Omaha, NE issued this severe thunderstorm warning at Aug 18, 2011, 8:55 PM CDT for 6 counties in Nebraska. It was in force for 38 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 18, 2011, 8:55 PM CDT (01:55 UTC)
- Expired
- Aug 18, 2011, 9:33 PM CDT
- In force
- 38 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Cass County, NE, Gage County, NE, Johnson County, NE, Lancaster County, NE, Nemaha County, NE, Otoe County, NE
The radar
The Omaha radar (KOAX), 74 km from the middle of the area, began a volume at 01:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 18, 9:30 PM CDT | TSTM WND DMG | Auburn, NE | TREE DOWN IN THE TOWN OF AUBURN. |
| Aug 18, 9:40 PM CDT | HAIL 1 | Lincoln, NE | NICKEL TO QUARTER SIZE HAIL NORTHWEST SIDE OF LINCOLN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 35 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 18, 1:27 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
| Aug 18, 6:38 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 1.9 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1385 J/kg
- Mixed-layer CIN
- -135 J/kg
- Mixed-layer LCL
- 582 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 289 m²/s²
- 0-3 km storm-relative helicity
- 636 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 47.4
The text
As transmitted, in the capitals the NWS used until 2016.
252
WUUS53 KOAX 190155
SVROAX
NEC025-067-097-109-127-131-190245-
/O.NEW.KOAX.SV.W.0340.110819T0155Z-110819T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
855 PM CDT THU AUG 18 2011
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN CASS COUNTY IN SOUTHEAST NEBRASKA...
NORTHEASTERN GAGE COUNTY IN SOUTHEAST NEBRASKA...
NORTHERN JOHNSON COUNTY IN SOUTHEAST NEBRASKA...
EASTERN LANCASTER COUNTY IN SOUTHEAST NEBRASKA...
NORTHWESTERN NEMAHA COUNTY IN SOUTHEAST NEBRASKA...
OTOE COUNTY IN SOUTHEAST NEBRASKA...
* UNTIL 945 PM CDT
* AT 854 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS OF AROUND 60 MPH OR HIGHER. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM LINCOLN TO 6 MILES
SOUTHEAST OF SYRACUSE...AND MOVING SOUTHEAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
LINCOLN...UNADILLA...NEBRASKA CITY...PALMYRA...TALMAGE...HICKMAN...
BENNET...PANAMA...FIRTH...COOK...AUBURN...DOUGLAS...JOHNSON...
STERLING...LORTON VILLAGE...ROCA...BROCK...JULIAN...WAGON TRAIN
STATE RECREATION AREA AND STAGECOACH STATE RECREATION AREA.
THE WARNED AREA INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE
MARKERS 399 AND 409.
THE WARNED AREA INCLUDES HIGHWAY 136 IN NEBRASKA BETWEEN MILE MARKERS
218 AND 230.
THE WARNED AREA INCLUDES HIGHWAY 77 IN NEBRASKA BETWEEN MILE MARKERS
51 AND 77.
THIS WARNING REPLACES THE WARNING THAT SET TO EXPIRE AT 9 PM FOR
PARTS OF THE AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF YOUR
HOME OR BUSINESS. HEAVY RAIN CAN QUICKLY FLOOD ROADS...SO DO NOT
DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4045 9666 4088 9676 4101 9661 4077 9632
4071 9586 4067 9582 4034 9576
TIME...MOT...LOC 0155Z 325DEG 30KT 4085 9664 4062 9608
WIND...HAIL 60MPH 1.00IN
$$
BOUSTEAD3 follow-up statements
452
WWUS53 KOAX 190208
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
908 PM CDT THU AUG 18 2011
NEC025-190217-
/O.CAN.KOAX.SV.W.0340.000000T0000Z-110819T0245Z/
CASS NE-
908 PM CDT THU AUG 18 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CASS COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
LAT...LON 4045 9665 4088 9676 4090 9658 4084 9646
4078 9646 4078 9635 4071 9586 4067 9582
4034 9576
TIME...MOT...LOC 0207Z 325DEG 30KT 4074 9657 4053 9625
4048 9582
$$
NEC067-097-109-127-131-190245-
/O.CON.KOAX.SV.W.0340.000000T0000Z-110819T0245Z/
GAGE NE-JOHNSON NE-LANCASTER NE-NEMAHA NE-OTOE NE-
908 PM CDT THU AUG 18 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR OTOE...
NORTHWESTERN NEMAHA...SOUTHEASTERN LANCASTER...NORTHERN JOHNSON AND
NORTHEASTERN GAGE COUNTIES UNTIL 945 PM CDT...
AT 903 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES SOUTHEAST OF LINCOLN
TO 6 MILES EAST OF DOUGLAS TO 6 MILES WEST OF PERU...MOVING SOUTHEAST
AT 35 MPH. AT 907 PM THUNDERSTORM WIND GUSTS OF 55 MPH WERE
MEASURED AT THE NEBRASKA CITY AIRPORT.
LOCATIONS IMPACTED INCLUDE...
COOK...HICKMAN...BENNET...DOUGLAS...JOHNSON...AUBURN...PANAMA...
FIRTH...STERLING...ROCA...BROCK...WAGON TRAIN STATE RECREATION
AREA...STAGECOACH STATE RECREATION AREA...BURR AND ADAMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF YOUR
HOME OR BUSINESS. HEAVY RAIN CAN FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4045 9665 4088 9676 4090 9658 4084 9646
4078 9646 4078 9635 4071 9586 4067 9582
4034 9576
TIME...MOT...LOC 0207Z 325DEG 30KT 4074 9657 4053 9625
4048 9582
WIND...HAIL 60MPH 1.00IN
$$
BOUSTEAD636
WWUS53 KOAX 190223
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
923 PM CDT THU AUG 18 2011
NEC067-097-109-127-131-190245-
/O.CON.KOAX.SV.W.0340.000000T0000Z-110819T0245Z/
GAGE NE-JOHNSON NE-LANCASTER NE-NEMAHA NE-OTOE NE-
923 PM CDT THU AUG 18 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR OTOE...
NORTHWESTERN NEMAHA...SOUTHEASTERN LANCASTER...NORTHERN JOHNSON AND
NORTHEASTERN GAGE COUNTIES UNTIL 945 PM CDT...
AT 918 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 5 MILES WEST OF BENNET TO
COOK TO AUBURN...MOVING SOUTHEAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
HICKMAN...PANAMA...FIRTH...STERLING...WAGON TRAIN STATE RECREATION
AREA...STAGECOACH STATE RECREATION AREA AND ADAMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF YOUR
HOME OR BUSINESS. HEAVY RAIN CAN FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4045 9665 4088 9676 4090 9658 4084 9646
4078 9646 4078 9635 4071 9586 4067 9582
4034 9576
TIME...MOT...LOC 0223Z 325DEG 30KT 4066 9657 4042 9614
4037 9572
WIND...HAIL 60MPH 1.00IN
$$
BOUSTEAD065
WWUS53 KOAX 190233
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
933 PM CDT THU AUG 18 2011
NEC067-097-109-127-131-190242-
/O.CAN.KOAX.SV.W.0340.000000T0000Z-110819T0245Z/
GAGE NE-JOHNSON NE-LANCASTER NE-NEMAHA NE-OTOE NE-
933 PM CDT THU AUG 18 2011
...THE SEVERE THUNDERSTORM WARNING FOR OTOE...NORTHWESTERN NEMAHA...
SOUTHEASTERN LANCASTER...NORTHERN JOHNSON AND NORTHEASTERN GAGE
COUNTIES IS CANCELLED...
THE STRONGEST PART OF THE LINE OF STORMS WHICH PROMPTED THE WARNING
HAVE MOVED OUT OF THE WARNED AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL MIDNIGHT.
REMEMBER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR
EASTERN JOHNSON AND SOUTHERN NEMAHA COUNTIES UNTIL 10 PM.
LAT...LON 4045 9665 4088 9676 4090 9658 4084 9646
4078 9646 4078 9635 4071 9586 4067 9582
4034 9576
TIME...MOT...LOC 0232Z 325DEG 30KT 4060 9651 4036 9608
4031 9567
$$
BOUSTEADWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 18, 3:18 PM CDT, 5 hours 37 minutes earlier.
Area forecast discussion, Aug 18, 3:18 PM CDT, 5 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 318 PM CDT THU AUG 18 2011 .DISCUSSION... TONIGHT... THE MAIN FORECAST CONCERN IS POTENTIAL FOR SEVERE THUNDERSTORMS... ESPECIALLY PRIOR TO 1 AM CDT. ONGOING MESOSCALE CONVECTIVE SYSTEM SHOULD CONTINUE TO EXPAND IN COVERAGE...THEN PUSH SOUTHEAST OUT OF THE AREA. DECENT INSTABILITY WAS NOTED IN 18Z KOAX SOUNDING WITH CAPE VALUES AROUND 3000 J/KG. PRECIPITABLE WATER VALUE WAS OVER 1.50 INCHES AND HAVE HAD SOME RAINFALL REPORTS OVER 1 INCH SO FAR. SOUTHERLY WINDS SHOULD TURN MORE TOWARD THE EAST AND NORTHEAST OVERNIGHT WITH LOWS 60 TO 65 NORTH AND MID TO UPPER 60S SOUTH. TONIGHT THROUGH MID PART OF NEXT WEEK... A FRONTAL BOUNDARY WILL SAG SOUTH THROUGH THE AREA FRIDAY...BUT IT ONLY LOOKS LIKE A SLIGHT CHANCE OF STORMS. THE 12Z NAM WAS FAIRLY AGGRESSIVE WITH DEVELOPMENT OF STORMS NORTHEAST OF A LINE FROM KOFK TO KOMA FRIDAY AFTERNOON. THAT SEEMED A BIT BULLISH BUT WILL MENTION SOME CHANCE OF SHOWERS AND THUNDERSTORMS IN THE AFTERNOON. SEVERAL SHORTWAVE TROUGHS WILL MOVE ACROSS THE LOCAL AREA IN THE NORTHWEST FLOW ALOFT FRIDAY NIGHT THROUGH SATURDAY. KEPT PREVIOUS FAIRLY HIGH RAIN CHANCES GOING. TEMPERATURES WILL BE BELOW NORMAL SATURDAY WITH HIGHS 75 TO 80 NORTH AND 80 TO 85 SOUTH. COOL HIGH PRESSURE AND DRY CONDITIONS ARE EXPECTED TO BUILD IN FOR SATURDAY NIGHT...WITH LOWS MOSTLY 60 TO 65 BUT SOME UPPER 50S POSSIBLE (ESPECIALLY NORTH). THE PATTERN WILL REMAIN SOMEWHAT UNSETTLED SUNDAY NIGHT INTO MONDAY NIGHT WITH NORTHWEST FLOW CONTINUING. IT DOES APPEAR THAT THE 500 MB RIDGE WILL EXPAND EAST FROM THE ROCKIES AND INTO THE PLAINS WHICH COULD PUSH TEMPERATURES (ESPECIALLY HIGHS) TO ABOVE NORMAL LEVELS NEXT WEEK. THE 12Z ECMWF SHOWED A FAIRLY DECENT SHORTWAVE DROPPING DOWN INTO IOWA TUESDAY INTO WEDNESDAY. THE GFS WAS NOT AS AGGRESSIVE SO FOR NOW WILL JUST KEEP AN EYE ON THAT. && .AVIATION... FOR TAF SITES KOFK/KOMA/KLNK 18Z TAFS THUNDERSTORMS ARE MOST LIKELY TO AFFECT KOMA BUT MAY ALSO IMPACT KLNK AND KOFK...MOSTLY PRIOR TO 05Z. SOME VISIBILITY REDUCTION IS POSSIBLE TOWARD SUNRISE BUT SHOULD BECOME VFR BY MID MORNING. MVFR CEILINGS APPEAR POSSIBLE FRIDAY AFTERNOON...MAINLY AT KOFK. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. && MILLER
Hazardous weather outlook, Aug 18, 4:15 PM CDT, 4 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 415 PM CDT THU AUG 18 2011 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-191100- ANTELOPE-BOONE-BURT-BUTLER-CASS-CEDAR-COLFAX-CUMING-DODGE-DOUGLAS- FREMONT IA-GAGE-HARRISON IA-JEFFERSON-JOHNSON-KNOX-LANCASTER-MADISON- MILLS IA-MONONA IA-MONTGOMERY IA-NEMAHA-OTOE-PAGE IA-PAWNEE-PIERCE- PLATTE-POTTAWATTAMIE IA-RICHARDSON-SALINE-SARPY-SAUNDERS-SEWARD- SHELBY IA-STANTON-THURSTON-WASHINGTON-WAYNE- 415 PM CDT THU AUG 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MOST OF EASTERN NEBRASKA AND PARTS OF SOUTHWEST IOWA. .DAY ONE...TONIGHT AND FRIDAY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT THIS EVENING FOR MUCH OF THE AREA. SCATTERED THUNDERSTORMS SHOULD CONTINUE. SOME STORMS WILL PRODUCE DAMAGING WINDS AND LARGE HAIL. LOCALLY HEAVY RAIN IS ALSO EXPECTED...WITH SOME SPOTS POSSIBLY RECEIVING OVER 2 INCHES. THERE IS A SMALL CHANCE FOR THUNDERSTORMS FOR PORTIONS OF THE AREA FRIDAY AFTERNOON...BUT SEVERE WEATHER IS NOT LIKELY. MINOR TO MODERATE FLOODING CONTINUES ALONG THE MISSOURI RIVER. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH THURSDAY ANOTHER ROUND OF THUNDERSTORMS IS FORECAST FROM FRIDAY EVENING THROUGH SATURDAY EVENING. AT THIS TIME...SEVERE THUNDERSTORMS ARE NOT EXPECTED. ADDITIONAL SMALL CHANCES FOR THUNDERSTORMS ARE EXPECTED SUNDAY NIGHT INTO MONDAY NIGHT. MINOR TO MODERATE FLOODING WILL CONTINUE ALONG THE MISSOURI RIVER FOR THE NEXT SEVERAL WEEKS. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS SHOULD SHOULD PASS ALONG ANY OCCURRENCES OF HAIL... DAMAGING WINDS OR FLASH FLOODING. MILLER
In the hours before
Local storm report, Aug 18, 8:06 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
806 PM CDT THU AUG 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM TSTM WND GST BELLEVUE 41.16N 95.92W
08/18/2011 E60.00 MPH SARPY NE TRAINED SPOTTER
WINDS ESTIMATED UP TO 60 MPH BY REACT SPOTTER
&&
MILLERLocal storm report, Aug 18, 8:08 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
808 PM CDT THU AUG 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0803 PM TSTM WND DMG GREENWOOD 40.96N 96.44W
08/18/2011 CASS NE TRAINED SPOTTER
3 INCH TREE LIMBS DOWN.
&&
PEARSONLocal storm report, Aug 18, 8:12 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
812 PM CDT THU AUG 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM TSTM WND GST 8 WNW COLUMBUS 41.48N 97.50W
08/18/2011 E60 MPH PLATTE NE EMERGENCY MNGR
WINDS ESTIMATED UP TO 60 MPH
&&
MILLERLocal storm report, Aug 18, 8:19 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
819 PM CDT THU AUG 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0813 PM HAIL RANDOLPH 40.87N 95.56W
08/18/2011 E1.75 INCH FREMONT IA TRAINED SPOTTER
&&
PEARSONLocal storm report, Aug 18, 8:27 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
827 PM CDT THU AUG 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM HAIL ELMWOOD 40.84N 96.29W
08/18/2011 M1.00 INCH CASS NE TRAINED SPOTTER
&&
RCHERMOKLocal storm report, Aug 18, 8:37 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
837 PM CDT THU AUG 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0833 PM HAIL FARRAGUT 40.72N 95.48W
08/18/2011 E1.00 INCH FREMONT IA TRAINED SPOTTER
&&
PEARSONThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 7:02 PM CDT | Tornado Warning | OAX | Knox | 31 min |
| Aug 18, 7:15 PM CDT | Severe Thunderstorm Warning | OAX | Douglas, Sarpy, Washington | 45 min |
| Aug 18, 7:21 PM CDT | Tornado Warning | OAX | Antelope, Boone, Madison | 39 min |
| Aug 18, 7:25 PM CDT | Severe Thunderstorm Warning | OAX | Antelope, Madison, Stanton | 35 min |
| Aug 18, 7:36 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Sarpy | 39 min |
| Aug 18, 7:45 PM CDT | Tornado Warning | OAX | Boone, Butler, Madison, Platte | 30 min |
| Aug 18, 7:47 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Lancaster, Sarpy, Saunders | 43 min |
| Aug 18, 8:11 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Lancaster, Otoe | 49 min |
| Aug 18, 8:18 PM CDT | Severe Thunderstorm Warning | OAX | Boone, Butler, Colfax, Platte | 42 min |
| Aug 18, 8:34 PM CDT | Flash Flood Warning | OAX | Cass, Otoe, Sarpy | 6 hr |
| Aug 18, 8:40 PM CDT | Flash Flood Warning | OAX | Platte | 77 min |
| Aug 18, 8:50 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Seward | 40 min |
| Aug 18, 9:13 PM CDT | Severe Thunderstorm Warning | OAX | Johnson, Nemaha, Pawnee, Richardson | 47 min |
| Aug 18, 9:20 PM CDT | Severe Thunderstorm Warning | OAX | Saline, Seward | 40 min |
| Aug 18, 9:35 PM CDT | Areal Flood Advisory | OAX | Cass, Johnson, Lancaster, Nemaha, Otoe | 3 hr |
| Aug 18, 9:49 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Johnson, Lancaster, Otoe, Saline, Seward | 41 min |
| Aug 18, 10:25 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Jefferson, Johnson, Pawnee, Saline | 50 min |
| Aug 18, 11:19 PM CDT | Severe Thunderstorm Warning | OAX | Colfax, Madison, Platte, Stanton | 41 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.